Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'aap'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. I recently got increased on my Latuda for some mixed symptoms - I'd been on 60mg one night and 80mg the next to even out at 70mg overall and we went up to just straight 80mg, so not a large increase. I've been stable for a long time, so it's been a while since I've really had to change anything. This morning I'm noticing some cognitive symptoms, which are definitely not fun. Trouble reading and thinking, mostly. I'm wondering how long it usually takes you to adjust to a new dosage in terms of side effects - if you have experience with Latuda, great, or just in general. I remember whole new meds take a month or longer but I don't really remember how long just dose increases take.
  2. How can those of you who have been on Rexulti or Abilify the experience of akathisia? I think I am experiencing it as I cannot sit down not even for a minute without getting up and going to the other side of the room to get a cup and then walk around my house, as it almost feels uncomfortable to sit still unless I take my as prescribed xanax dose and valium together. Ambien helps with the restlessness at night obviously because it works well for my insomnia. If you've been on other atypical anti-psychotics I would love to hear about if you have experienced or are having akathisia and please tell me more about how this symptom makes you feel and how it affects your lives. Because I feel like it is affecting my ability to do anything for a sustained period of time. Should also mention that I didn't have my ADHD medication for the last 2 weeks so might have been a small factor in the equation. Anyhow 1 any experiences with akathisia 2 how did you deal with it or treat it 3 how long did it last for? did it stop when you discontinued the drug? etcetera. 4 how you would best describe it and how it felt for you, what it made you feel like you had to do or that you did or do? 5 what medication and what dosages were you on? Had you recently changed medications or dosages? etcetera Thanks everyone!!! Can't wait to see the post and read other's experiences as well as sharing mine!
  3. Hello, Everybody! I just thought I'd make a poll out of curiosity to see how many people are on either Atypical Antipsychotics or Typical Antipsychotics and for what reason. I feel it'd be interesting just to get a feel for how many people are on them for indicated vs off-label treatments, and with the rise in prescriptions written for these drugs, thought it'd give a good perspective for anybody who may be curious. I personally am not on any AP's, but once was on Zyprexa for about a week. For me, it made me feel incredibly numbed and unhappy, so it was discontinued. I, however, do not have any diagnoses for which these medications are approved for, so I am not a good candidate for them anyways. Many others, however, have had great success with these medications, so I thought it'd be interesting to get a perspective on the topic from other members of the board. Many others are also prescribed these medications for issues such as insomnia, anxiety, etc, so I thought it'd be very interesting to try and see for what reason others on the forum have been prescribed these meds for. Thanks for sharing & take care!
  4. My Seroquel is making me tired, but randomly...weird. Some days I don't notice much at all, today I feel like I need toothpicks to keep my eyelids open. Am I taking it at a bad time? Usually around 10 because we eat late ( I work til 6). Last night I forgot and ate cookies with it. Oops.
  5. If you were recently put on an AAP, how long does it take to kick in before the pdoc will consider raising the dose? Like how they say 4-6 weeks for AD's... is there a window for AAP's?
×
×
  • Create New...